I do that occasionally too. First few times I thought it was my heart! It happens when I’m having an acidic reaction to something I’ve eaten.
Member has chosen to not make this information public.
Member not yet following any Pages.
I would think if you’re still having diarrhea you may still have it, but I’m not a doctor. After my first dose of Vancomycin and still having issues, I was tested and it came out positive. The second time turned out to not be c diff. I asked my doctor about how I could tell and she reminded e that c diff has a certain odor.
Voice your concerns with your doctor
I need suggestions as I have prep day next Tuesday. I don’t know if anyone else has this issue, but evacuating prep leaves me burned. The skin around the area is totally burnt and painful starting about halfway thru. I’ve tried baby wipes, Vaseline and A&D ointment in the past with no success. Suggestions? Thanks in advance.